RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 3, Pages 105–122 (Mi fpm1321)  

A minimal infinitely based semigroup whose variety is polynomially recognizable

M. V. Volkova, S. V. Goldberga, S. I. Kublanovsky

a Ural State University

Abstract: We exhibit a six-element semigroup that has no finite identity basis but nevertheless generates a variety whose finite membership problem admits a polynomial algorithm.

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 177:6, 847–859

Bibliographic databases:

Document Type: Article
UDC: 512.552

Citation: M. V. Volkov, S. V. Goldberg, S. I. Kublanovsky, “A minimal infinitely based semigroup whose variety is polynomially recognizable”, Fundam. Prikl. Mat., 16:3 (2010), 105–122; J. Math. Sci., 177:6 (2011), 847–859

Citation in format AMSBIB
\Bibitem{VolGolKub10}
\by M.~V.~Volkov, S.~V.~Goldberg, S.~I.~Kublanovsky
\paper A~minimal infinitely based semigroup whose variety is polynomially recognizable
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 3
\pages 105--122
\mathnet{http://mi.mathnet.ru/fpm1321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2786531}
\elib{http://elibrary.ru/item.asp?id=16350328}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 177
\issue 6
\pages 847--859
\crossref{https://doi.org/10.1007/s10958-011-0512-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052372467}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1321
  • http://mi.mathnet.ru/eng/fpm/v16/i3/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:190
    Full text:47
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019